# SDR ASOA03149

- Difficulty date: April 6, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980033
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-PFN, AT APPROXIMATELY 10,000 FT THE CREW RECEIVED AN AMBER CABIN ALTITUDE MESSAGE ALONG WITH CABIN ALTITUDE CLIMBING RAPIDLY.  THE CAPTAIN LEVELED THE AIRCRAFT OFF TO 10,000 FEET, DECLARED AN EMERGENCY AND RETURNED TO ATL, LANIDNG SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROL SYSTEM OUT FLOW VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
